RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1991, Volume 86, Number 1, Pages 81–97 (Mi tmf5424)  

Topological interaction of phonons with dislocations and disclinations. II. The scattering problem

E. M. Serebryanyi


Abstract: Scattering of acoustic phonons by linear defects is studied in the continuum limit of elasticity theory and the scattering matrix induced by the change in the phase of a phonon that passes round a defect in a closed contour is calculated. It is shown that on the background of a screw dislocation and for negative Frank angle of a disclination phonon modes containing components with kinetic angular momentum $\mu$ satisfying the inequality $0<|\mu|<1$ are singular, namely, near the defect line such components can increase unboundedly as $\rho^\mu$, where $\rho$ is the distance to the line of the defect. In the presence of singular modes, the curvature of the gauge group $G=SO(3)\rhd T(3)$, which is concentrated on the defects, leads to transitions between different polarizations. The topological interaction plays a leading role in the case when the phonon wavelength is much greater than the scattering length corresponding to scattering by the short-range potential of the defect core and, thus, it is most important in problems with long-range correlations.

Full text: PDF file (1994 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1991, 86:1, 55–66

Bibliographic databases:

Received: 14.05.1990

Citation: E. M. Serebryanyi, “Topological interaction of phonons with dislocations and disclinations. II. The scattering problem”, TMF, 86:1 (1991), 81–97; Theoret. and Math. Phys., 86:1 (1991), 55–66

Citation in format AMSBIB
\Bibitem{Ser91}
\by E.~M.~Serebryanyi
\paper Topological interaction of phonons with dislocations and disclinations. II.~The~scattering problem
\jour TMF
\yr 1991
\vol 86
\issue 1
\pages 81--97
\mathnet{http://mi.mathnet.ru/tmf5424}
\transl
\jour Theoret. and Math. Phys.
\yr 1991
\vol 86
\issue 1
\pages 55--66
\crossref{https://doi.org/10.1007/BF01018497}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991GC79000007}


Linking options:
  • http://mi.mathnet.ru/eng/tmf5424
  • http://mi.mathnet.ru/eng/tmf/v86/i1/p81

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:250
    Full text:80
    References:29
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020